×

Das Birkhoff-Kellogg-Theorem für lokal radial beschränkte Räume. (German) Zbl 0144.17803


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Birkhoff, G. D., andO. D. Kellogg: Invariant points in function space. Trans. Am. Math. Soc.23, 96-115 (1922). · JFM 48.0472.02
[2] Bourbaki, N.: Espaces vectoriels topologiques. Chap. I?II. Act. Sci. Ind. 1189. Paris: Hermann 1953.
[3] ?? Intégration. Chap. I?IV. Act. Sci. Ind. 1175. Paris: Hermann 1952.
[4] Granas, A.: The theory of compact vector fields and some of its applications to topology of functional spaces (I). Rozprawy Mat.30, Warszawa 1962. · Zbl 0111.11001
[5] Hajek, O.: Homological fixed point theorems. Comment. Math. Univ. Carolinae5, 1, 13-31 (1964).
[6] Klee, V.: Shrinkable neighborhoods in Hausdorff linear spaces. Math. Ann.141, 281-285 (1960). · Zbl 0096.07902
[7] ?? Leray-Schauder theory without local convexity. Math. Ann.141, 286-296 (1960). · Zbl 0096.08001
[8] Krasnoselski, M. A.: Einige Aufgaben der nichtlinearen Analysis. (Russisch.) Uspechi Mat. Nauk9, 3, 57-114 (1954).
[9] ?? Positive Lösungen von Operatorgleichungen (russisch). Moskau: Fismatgis 1962.
[10] Landsberg, M.: Lineare beschränkte Abbildungen von einem Produkt in einen lokal radial beschränkten Raum und ihre Filter. Math. Ann.146, 232-248 (1962). · Zbl 0105.31003
[11] ?? Über die Fixpunkte kompakter Abbildungen. Math. Ann.154, 427-431 (1964). · Zbl 0136.12001
[12] ?? u.T. Riedrich: Über positive Eigenwerte kompakter Abbildungen in topologischen Vektorräumen Math. Ann.163, 50-61 (1966). · Zbl 0141.32502
[13] Riedrich, T.: Die RäumeL p(0, 1)(0 <p<1) sind zulässig. Wiss. Z. Techn. Univ. Dresden12, 1149-1152 (1963). · Zbl 0135.35202
[14] Rothe, E.: On non-negative functional transformations. Am. J. Math.66, 245-254 (1944). · Zbl 0060.27703
[15] Schauder, J.: Der Fixpunktsatz in Funktionalräumen. Studia Math.2, 171-180 (1930). · JFM 56.0355.01
[16] Vainberg, M. M.: Über invariante Richtungen gewisser vollstetiger Operatoren (russisch). Dokl. Akad. Nauk SSSR83, 785-788 (1952).
[17] Whittlesey, E. F.: Fixed points and antipodal points. Am. Math. Monthly70, 807-821 (1963). · Zbl 0122.41701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.